MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAB
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); Material Integrity Problem (2978); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error.Customer stated that the insulin pump had a stripped battery cap, slower to rewound and unexplained no delivery alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No excessive no delivery/occlusion alarm noted.No motor error alarm noted.Motor passed motor test.Device received with stripped battery cap coin slot(p).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10475342
Report Number2032227-2020-170521
Device Sequence Number16753795
Product Code OYC
UDI-Device Identifier00643169077690
UDI-Public(01)00643169077690
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAB
Device Catalogue NumberMMT-723NAB
Device Lot NumberA000258268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR